Gaviscon Double Action Liquid offers fast powerful relief from heartburn & indigestion.
Gaviscon Double Action Liquid brings fast soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways: Neutralising excess stomach acid to relieve pain and discomfort. Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
How to take Gaviscon Double Action Liquid: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Not to be given unless recommended by your doctor.
Before taking Gaviscon Double Action Liquid: Each 20ml dose contains 11.04 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Contains methyl parahydroxbenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Consult your doctor if you experience these or any other side effects. After taking this product: If symptoms persist after 7 days consult your doctor. If you take too many much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date shown. Use within 6 months of opening. You should carefully read all product packaging and labels prior to use
Each 10ml of Gaviscon Double Action Liquid contains: 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. It also contains carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide and water. This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding.
Gaviscon Double Action Liquid Peppermint 150ml
- Availability: In Stock